# SDR DALA2015102506419

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 33 RT  IN FWD CARGO COMPARTMENT BETWEEN STR 40R TO STR 41R.  REPLACED CLEAT LOCATED AT FR33 BETWEEN STR 40R TO STR 41R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231586, D53231535.
